# SDR CA001012009

- Difficulty date: September 21, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 29,344 hours
- Engine: Ge CT581401
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Check Valve
- Part number: 1368DP
- Condition: Cracked
- Location: Check Valve
- Component: Hyd Manifold, HP6101002C10
- Stage of operation: NR
- How discovered: W
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REFUELING OF HELICOPTER, A HYDRAULIC LEAK WAS DETECTED.  THE FAULT WAS FOUND TO BE A CHECK VALVE/FITTING FOR THE PRIMARY HYDRAULIC MANIFOLD.  FITTING WAS REPLACED WITH A LATER P/N STEEL PART.  (X)
